# SDR USAASB99243

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 12c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE AISEL EMERGENCY LIGHT AT SEAT ROW 12C INOPERATIVE.  MAINTENANCE REPAIRED TWO BROKEN WIRES AT SEAT ROW 12C.  OPERATIONAL CHECK GOOD.  (M)
